Volume 9 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 28, 1 issue

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Strongly fillable contact 3–manifolds without Stein fillings

Paolo Ghiggini

Geometry & Topology 9 (2005) 1677–1687

DOI: 10.2140/gt.2005.9.1677

Forward citations
P Lisca, A I Stipsicz, Contact Ozsváth–Szabó invariants and Giroux torsion, Algebraic & Geometric Topology 7 (2007) 1275
P Massot, Geodesible contact structures on 3–manifolds, Geometry & Topology 12 (2008) 1729